# SDR CALA9800325

- Difficulty date: February 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68044
- Make and model: Doug DC-10-10
- Aircraft serial: 46903
- System (JASC): 3830 · Waste Disposal System
- Part: Service Panel
- Condition: Corroded
- Location: Mid Lavatory
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND MID LAVATORY SERVICE PANEL CORRODED INSIDE HOUSING WITH CORROSION ON INSIDE OF CUTOUT AT RT AFT CORNER.  THE CORRODED AREA WAS CUT OUT, A REPAIR DOUBLER AND FILLER WERE FABRICATED AND INSTALLED IAW ECRA 5330-02628.
